# SDR 04FDEA00128

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP VANE TEE FITTING NR 4 (COUNTING FROM INBOARD) FOUND CORROSION ON FORWARD HOLE BORE AREA.  RT OTBD FLAP VANE NR 4 TEE FITTING REPAIRED AS PER EA 1-5750-74290,    LT AND RT OUTBOARD FLAP - NR 4 FITTING  SUPPPORT VANE TO TRACK CORROSION.
